MAUDE Adverse Event Report: ABBOTT VASCULAR XIENCE SKYPOINT DRUG ELUTING CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR XIENCE SKYPOINT DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Catalog Number 1804450-33
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bradycardia (1751); Low Blood Pressure/ Hypotension (1914)
Date of Event 10/05/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Patient id: (b)(6).It was reported that on (b)(6) 2023 the patient underwent stenting in the proximal right coronary artery with one 4.5x33mm xience skypoint stent.Upon the stent entering the anatomy, the patient experienced hypotension and after the stent was implanted the patient had bradycardia.Medication and intravenous fluids were given for hypotension and for bradycardia.The condition resolved on (b)(6) 2023.There was no adverse sequela.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported patient effect(s) of hypotension is listed in the xience skypoint everolimus eluting coronary stent systems instructions for use as a known patient effect(s) of coronary stenting procedures.A conclusive cause for the reported patient effect(s), and the relationship to the product, if any, cannot be determined; however, the subsequent treatment appears to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling; therefore, no product-related corrective action will be implemented in this case.

Brand Name
XIENCE SKYPOINT DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005718570 (P099)
cashel road
clonmel tipperary
EI  
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key18827904
Report Number2024168-2024-02691
Device Sequence Number15400250
Product Code NIQ
UDI-Device Identifier08717648233593
UDI-Public08717648233593
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/29/2025
Device Catalogue Number1804450-33
Device Lot Number2120641
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/21/2024
Initial Report FDA Received Date03/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/30/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient SexFemale
Patient Weight67 KG
Patient EthnicityNon Hispanic
Patient RaceWhite